# SDR CA010629043

- Difficulty date: March 17, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485318
- Condition: Failed
- Location: Rt Engine
- Part time: 30 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR 2 ENGINE POWER COULD NOT BE ADJUSTED AFTER TAKEOFF TO SET POWER. THEAIRCRAFT EXPERIENCED MODERATE TURBULENCE BETWEEN 20 TO 21 THOUSAND FEET. THE ENGINE WAS STUCK AT ABOUT 88 PERCENT TORQUE AND FUEL FLOW WAS ABOUT 610 TO 640 LBS PER HOUR. AT ENGINE SHUTDOWN AN OVER TORQUE WA S NOTED BUT IT IS NOT KNOWN HOW MUCH OVER. WITH THE POWER LEVER AT FLIGHT IDLE THE FUEL FLOW WAS STILL NOTED TO BE 610 TO 640LB
